# SDR REXA2019050500710

- Difficulty date: May 5, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 22,929 hours, 22,927 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Ring
- Part number: 22850162119
- Condition: Chafed
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL RACK. LEFT ENGINE CORE  COWL PANEL TRAILING EDGE RUB STRIP WORN. REMOVED AND REPLACED CLOSER RING AND RUB STRIP IAW CMM 71-12-01 TASK 71-12-01-300-820-A01.
